Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Theory of covering spaces


Author: Saul Lubkin
Journal: Trans. Amer. Math. Soc. 104 (1962), 205-238
MSC: Primary 54.99
DOI: https://doi.org/10.1090/S0002-9947-1962-0139143-X
MathSciNet review: 0139143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shreeram Abhyankar, Tame coverings and fundamental groups of algebraic varieties. I. Branch loci with normal crossings; Applications: Theorems of Zariski and Picard, Amer. J. Math. 81 (1959), 46–94. MR 0104675, https://doi.org/10.2307/2372850
  • [2] Claude Chevalley, Theory of Lie groups. I, Princeton University Press, Princeton, N. J., 1946 1957. MR 0082628
  • [3] Alexandre Grothendieck, Techniques de descente et théorèmes d'existence en géométrie algébrique. II, Seminaire Bourbaki 195, February, 1960.
  • [4] Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119–221 (French). MR 0102537
  • [5] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [6] Jean Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 223, 229, Lemme 2.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.99

Retrieve articles in all journals with MSC: 54.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139143-X
Article copyright: © Copyright 1962 American Mathematical Society